American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Mihai Ciucu. Gaps in dimer systems on doubly periodic planar bipartite graphs. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sylvie Corteel. Rogers-Ramanujan identities and the Robinson-Schensted-Knuth correspondence. Proc. Amer. Math. Soc. 145 (2017) 2011-2022.
Abstract, references, and article information   
View Article: PDF

[3] Mihai Ciucu. Four factorization formulas for plane partitions. Proc. Amer. Math. Soc. 144 (2016) 1841-1856.
Abstract, references, and article information   
View Article: PDF

[4] William Y. C. Chen, Harry H. Y. Huang and Larry X. W. Wang. Average size of a self-conjugate $(s,t)$-core partition. Proc. Amer. Math. Soc. 144 (2016) 1391-1399.
Abstract, references, and article information   
View Article: PDF

[5] Hans-Christian Herbig, Daniel Herden and Christopher Seaton. On compositions with $x^2/(1-x)$. Proc. Amer. Math. Soc. 143 (2015) 4583-4596. MR 3391019.
Abstract, references, and article information   
View Article: PDF

[6] Zhicong Lin. On the descent polynomial of signed multipermutations. Proc. Amer. Math. Soc. 143 (2015) 3671-3685. MR 3359561.
Abstract, references, and article information   
View Article: PDF

[7] Fabrizio Zanello. Zeilberger's KOH theorem and the strict unimodality of $q$-binomial coefficients. Proc. Amer. Math. Soc. 143 (2015) 2795-2799.
Abstract, references, and article information   
View Article: PDF

[8] Louis J. Billera, Lionel Levine and Karola Mészáros. How to decompose a permutation into a pair of labeled Dyck paths by playing a game. Proc. Amer. Math. Soc. 143 (2015) 1865-1873.
Abstract, references, and article information
View Article: PDF

[9] Mourad E. H. Ismail and Plamen Simeonov. Complex Hermite polynomials: Their combinatorics and integral operators. Proc. Amer. Math. Soc. 143 (2015) 1397-1410.
Abstract, references, and article information   
View Article: PDF

[10] Susanna Fishel and Luke Nelson. Chains of maximum length in the Tamari lattice. Proc. Amer. Math. Soc. 142 (2014) 3343-3353.
Abstract, references, and article information   
View Article: PDF

[11] Man Kam Kwong and Anton Zettl. New proofs and extensions of Sylvester’s and Johnson’s inertia theorems to non-Hermitian matrices. Proc. Amer. Math. Soc. 139 (2011) 3795-3806. MR 2823026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matthias Beck and Benjamin Braun. Nowhere-harmonic colorings of graphs. Proc. Amer. Math. Soc. 140 (2012) 47-63. MR 2833516.
Abstract, references, and article information   
View Article: PDF

[13] Anders Claesson and Svante Linusson. $n!$ matchings, $n!$ posets. Proc. Amer. Math. Soc. 139 (2011) 435-449. MR 2736327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alin Bostan and Manuel Kauers; \\with an appendix by Mark van Hoeij. The complete generating function for Gessel walks is algebraic. Proc. Amer. Math. Soc. 138 (2010) 3063-3078. MR 2653931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yi Jin and Bahman Kalantari. A combinatorial construction of high order algorithms for finding polynomial roots of known multiplicity. Proc. Amer. Math. Soc. 138 (2010) 1897-1906. MR 2596023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dominique Foata and Guo-Niu Han. The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials. Proc. Amer. Math. Soc. 138 (2010) 385-393. MR 2557155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kazufumi Kimoto and Yoshinori Yamasaki. A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator. Proc. Amer. Math. Soc. 137 (2009) 2503-2515. MR 2497462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hei-Chi Chan. From a Ramanujan-Selberg continued fraction to a Jacobian identity. Proc. Amer. Math. Soc. 137 (2009) 2849-2856. MR 2506441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George E. Andrews and Lance L. Littlejohn. A combinatorial interpretation of the Legendre-Stirling numbers. Proc. Amer. Math. Soc. 137 (2009) 2581-2590. MR 2497469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Noga Alon, Jarosław Grytczuk, Michał Lason and Mateusz Michałek. Splitting necklaces and measurable colorings of the real line. Proc. Amer. Math. Soc. 137 (2009) 1593-1599. MR 2470817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xiang-dong Hou. On the analytic solution of the Cauchy problem. Proc. Amer. Math. Soc. 137 (2009) 597-606. MR 2448581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. M. B. Dukes, V\’ it Jel\’ inek, Toufik Mansour and Astrid Reifegerste. New equivalences for pattern avoiding involutions. Proc. Amer. Math. Soc. 137 (2009) 457-465. MR 2448564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dominique Foata and Guo-Niu Han. Signed words and permutations, I: A fundamental transformation. Proc. Amer. Math. Soc. 135 (2007) 31-40. MR 2280171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Igor Pak. Partition identities and geometric bijections. Proc. Amer. Math. Soc. 132 (2004) 3457-3462. MR 2084064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Llolsten Kaonga. Projectionless C*-algebras. Proc. Amer. Math. Soc. 130 (2002) 33-38. MR 1855616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nobuyoshi Takahashi. Mirror symmetry and $\mathbb{C}^\times$. Proc. Amer. Math. Soc. 129 (2001) 29-36. MR 1784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Boris M. Schein and Beimnet Teclezghi. Endomorphisms of finite full transformation semigroups. Proc. Amer. Math. Soc. 126 (1998) 2579-2587. MR 1487338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] I. P. Goulden and D. M. Jackson. Transitive factorisations into transpositions and holomorphic mappings on the sphere. Proc. Amer. Math. Soc. 125 (1997) 51-60. MR 1396978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ira M. Gessel and Doron Zeilberger. Random walk in a Weyl chamber . Proc. Amer. Math. Soc. 115 (1992) 27-31. MR 1092920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia